# SDR AALA202111080526

- Difficulty date: November 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737*
- Aircraft serial: 29545
- Aircraft time: 59,064 hours, 24,515 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: G, B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: LH PACK FAILED WITH RH PACK ALREADY ON MEL, OXYGEN MASKS DEPLOYED AND CREW DESCENDED BELOW 10,000 FT; FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. ACCOMPLISHED FUNCTIONAL TEST OF LH PACK IAW AMM 21-00-05, OPS CHECK GOOD.
